# SDR ALGA2014081408286

- Difficulty date: August 12, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N722BG
- Make and model: Skrsky S76D
- Aircraft serial: 761016
- Aircraft time: 96 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16219700
- Part serial: 1733
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WILL NOT HOLD PRESS, DISASSEMBLED NOSE WHEEL FOUND EXCESSIVE CORROSION ON WHEEL HALF PN 162-19700 SN 1733.
